# SDR UF6A971103

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5721 - NR 1 AHRS FAILED IN FLIGHT.  MAINTENANCE FOUND CIRCUIT BREAKER H-9 POPPED.  RESET CIRCUIT BREAKER.  SYSTEM OPS CHECKED GOOD.  (M)
